# SDR SCNA99065

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 30-32
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE AT SEATS 30DEF TO 32DEF.  REPAIRED WIRING IN FLOOR TRACK AT SEATS 30DEF AND RESECURED FLOOR TRACK.  EMERGENCY LIGHTING SYSTEM OPERATIONALLY CHECKS GOOD.
